Manifolds of the homotopy type of a bouquet of spheres
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 24 (1970) no. 4, p. 703-715
@article{ASNSP_1970_3_24_4_703_0,
     author = {Hacon, D. D. J.},
     title = {Manifolds of the homotopy type of a bouquet of spheres},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 24},
     number = {4},
     year = {1970},
     pages = {703-715},
     zbl = {0212.56201},
     mrnumber = {278313},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1970_3_24_4_703_0}
}
Hacon, D. D. J. Manifolds of the homotopy type of a bouquet of spheres. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 24 (1970) no. 4, pp. 703-715. http://www.numdam.org/item/ASNSP_1970_3_24_4_703_0/

[1] D. Barden; Thesis, Cambridge.

[2] D.D.J. Hacon: Knotted spheres in Tori, Q. J. M. Oxford (2) 20 (1969), 431 445. | MR 276974 | Zbl 0164.24602

[3] A. Haefligfr: Enlacements de sphères en codimension supérieure à deux. Comm. Math. Helv. 41 (1966) 51-72. | MR 212818 | Zbl 0149.20801

[4] J.F.P. Hudson and W.B.R. Lickorish: Extending PL concordances, to appear.

[5] J. Stallings: The embedding of homotopy types into manifolds, to appear.

[6] C.T.C. Wall: Classification problems in differential topology, IV, Topology 5 (1966) 73-94. | MR 192509 | Zbl 0149.20501

[7] E.C. Zeeman: Seminar on Combinatorial Topology I. H. E. S. (1963), revised 1966). | MR 206883 | Zbl 0179.52402